Print Page   |   Sign In   |   Register
NSW Q2 Seminar 2018 - Problems are there to be solved
Tell a Friend About This EventTell a Friend
 

Problems are there to be solved

23/05/2018
When: 23rd May 2018
2.45 Registration
Where: 99 on York
1st Floor
99 York Street
Sydney, New South Wales  3109
Australia
Contact: Sheryl Kingsley
03 9879 5466


Online registration is closed.
« Go to Upcoming Event List  

Agenda    
2.45–3.00pm                Registration commences—Sign in on Level 2 
3.00–3.05pm Welcome and Introduction—Katrina McDermid, NSW Events Co-ordinator  
3.05-3.55pm   “Making an Impact”   -  Michael Hall,  Real World IT  
3.55-4.00pm Board Update     Bradley Busch, Chair—itSMF Australia
4.00-4.50pm  “Problem Investigation on Steroids!”     Andrew Sauter, Thinking Dimensions 
4.50-4.55pm
NSW Update     Jonathan Jones—NSW Chair 
4.55-5:00pm  Ignite Presentation: Diagramming with Gestalt Principles     Kathryn Howard, Deputy Chair—itSMF Australia   Experience the rollercoaster ride of a fast and furious 5 minute “Ignite” presentation  
5.00-5:05pm
Close—Katrina McDermid, NSW Events Co-ordinator  
5.05-6.00pm  Networking Session   

 Click here for flyer
   
  

 
    
 
   
 
    
 
   
 
   
    

Association Management Software Powered by YourMembership  ::  Legal